Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 3, Pages 135–146 (Mi zvmmf2283)  

This article is cited in 4 scientific papers (total in 4 papers)

Modification of nonreflecting boundary conditions in gas dynamic modeling in astrophysics

N. V. Pogorelov, A. Yu. Semenov

Moscow

Full text: PDF file (1815 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:3, 395–404

Bibliographic databases:
UDC: 519.6:533.7
MSC: Primary 76N15; Secondary 85A30
Received: 17.05.1994
Revised: 10.04.1995

Citation: N. V. Pogorelov, A. Yu. Semenov, “Modification of nonreflecting boundary conditions in gas dynamic modeling in astrophysics”, Zh. Vychisl. Mat. Mat. Fiz., 36:3 (1996), 135–146; Comput. Math. Math. Phys., 36:3 (1996), 395–404

Citation in format AMSBIB
\Bibitem{PogSem96}
\by N.~V.~Pogorelov, A.~Yu.~Semenov
\paper Modification of nonreflecting boundary conditions in gas dynamic modeling in astrophysics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 3
\pages 135--146
\mathnet{http://mi.mathnet.ru/zvmmf2283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382650}
\zmath{https://zbmath.org/?q=an:1159.76374}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 3
\pages 395--404
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VJ69500015}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2283
  • http://mi.mathnet.ru/eng/zvmmf/v36/i3/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pogorelov N.V., Semenov A.Y., “Solar wind interaction with the magnetized interstellar medium”, Astronomy and Astrophysics, 321:1 (1997), 330–337  mathscinet  isi
    2. V. V. Belikov, A. Yu. Semenov, “A Godunov-type method based on an exact solution to the Riemann problem for the shallow-water equations”, Comput. Math. Math. Phys., 37:8 (1997), 974–986  mathnet  mathscinet  zmath
    3. Pogorelov N.V., Matsuda T., “Influence of the interstellar magnetic field direction on the shape of the global heliopause”, Journal of Geophysical Research-Space Physics, 103:A1 (1998), 237–245  crossref  mathscinet  isi
    4. L. W. Dorodnicyn, “Transparent boundary conditions for systems of equations of gas dynamics”, Comput. Math. Math. Phys., 42:4 (2002), 499–525  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:78
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021